Quadratic stabilization of switched uncertain linear systems: A convex combination approach

Yufang Chang, Guisheng Zhai, Bo Fu, Lianglin Xiong

Research output: Contribution to journalArticle

8 Citations (Scopus)

Abstract

We consider quadratic stabilization for a class of switched systems which are composed of a finite set of continuous-time linear subsystems with norm bounded uncertainties. Under the assumption that there is no single quadratically stable subsystem, if a convex combination of subsystems is quadratically stable, then we propose a state-dependent switching law, based on the convex combination of subsystems, such that the entire switched linear system is quadratically stable. When the state information is not available, we extend the discussion to designing an output-dependent switching law by constructing a robust Luenberger observer for each subsystem.

Original languageEnglish
Article number8823574
Pages (from-to)1116-1126
Number of pages11
JournalIEEE/CAA Journal of Automatica Sinica
Volume6
Issue number5
DOIs
Publication statusPublished - 2019 Sep 1

Keywords

  • Convex combination
  • limear matrix inequalities (LMIs)
  • norm bounded uncertainties
  • output-dependent switching
  • quadratic stabilization
  • state-dependent switching
  • switched uncertain linear systems (SULS)

ASJC Scopus subject areas

  • Control and Systems Engineering
  • Information Systems
  • Artificial Intelligence

Fingerprint Dive into the research topics of 'Quadratic stabilization of switched uncertain linear systems: A convex combination approach'. Together they form a unique fingerprint.

  • Cite this